Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 17, 2021Baldwin County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 7:29 AM EDT for Baldwin County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2021, 7:29 AM EDT (11:29 UTC)
Expired
Aug 17, 2021, 8:00 AM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Baldwin County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WWUS82 KFFC 171129
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
729 AM EDT Tue Aug 17 2021
 
GAZ061-073-171200-
Baldwin GA-Hancock GA-
729 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BALDWIN
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 800 AM EDT...

At 729 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Scottsboro, or 7 miles
southeast of Milledgeville...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited 
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Milledgeville, Devereux, Beulah and Underwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

LAT...LON 3299 8309 3299 8313 3300 8312 3301 8315
      3300 8315 3300 8316 3299 8317 3317 8323
      3326 8314 3318 8301
TIME...MOT...LOC 1129Z 181DEG 22KT 3302 8313 

MAX HAIL SIZE...
MAX WIND GUST...

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 5:31 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 17, 5:31 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
531 AM EDT Tue Aug 17 2021

.SHORT TERM /Today through Wednesday/...

Tornado Watch across the CWA as Tropical Depression Fred moves
through the area this morning. Several intense bands have formed
along a few areas of convergence. These are taking advantage of a
tropical surface boundary layer that has remained well mixed and
bouyant thanks to high moisture/temperature advection to produce
enough instabibility to get some mini-supercell like structures
going. With this we've already seen a few spin up tornadoes, and
looks like we will likely see a few more going forward today.

Flash flooding is the other big concern, but Fred has had a bit of a
faster forward motion thus far than was expected. This has spared us
to an extent down in central Georgia for now, but the aforementioned
areas of convergence are producing torrential rainfall rates thanks
to the tropical atmosphere of 1-2" an hour, so these will likely
lead to some flooding problems as the day progresses. Additionally,
concerned about the mountains of NE GA, where additional mechanical
lift will aid in producing heavy rainfall throughout the day. Still
expecting widespread 2-4" of rainfall with heavier amounts possible
where these bands traverse and in the mountains.

Winds so far have been pretty tame outside of these bands, with
highest measured winds right at 30 mph, just below criteria. That
said, we are close, and still can't rule out something aided by the
baroclinic transition of the storm, so will continue the advisory
for now and let the next pair of eyes decide if it should continue.

Tropical Depression Fred (soon to be extratropical) will continue
through the CWA this morning into the afternoon. Expect that what is
left of the center will likely be moving out by this evening. We
still will have some chances of rain on the backside, but these
should quickly diminish overnight. Tropical airmass will stick
around for Wednesday, so chances of afternoon storms will return.

Lusk

.LONG TERM /Wednesday Night through Monday/...

Models remain fairly consistent with the long term. High pressure
over the western Atlantic will expand westward over the area.
Meanwhile an upper trough will persist over the Great Lakes. A
couple of waves passing through the trough will allow it to deepen
some into the OH Valley. By next weekend...the trough moves off
the East Coast and the ridge builds over the lower MS Valley.
Generally this means an overall diurnal pattern for showers and
thunderstorms and warming temperatures through the period.
Models indicate some drying possible as the ridge builds over the
area by the start of the next week.

41

&&

AVIATION...
06Z Update...
Outer bands of Fred are moving into the metro TAF sites tonight
and conditions will continue to deteriorate as the storm moves
closer. Center Fred will move by in the late morning to early
afternoon, bringing gusty winds up to 20-25 kts with winds
shifting from E to more S to SW. Heavy rain possible until
passage with vsby likely MVFR to occasionally IFR, then more
spotty rain chances. Cigs may take some time to improve even after
passage, but expected to be SCT by tonight.

//ATL Confidence...06Z Update...
Medium confidence on timing of cigs going SCT tonight, otherwise
high confidence all other elements.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  70  88  72 /  90  50  30  30
Atlanta         78  70  88  72 / 100  30  30  30
Blairsville     74  66  84  66 / 100  60  40  40
Cartersville    78  69  89  72 /  90  30  30  30
Columbus        83  72  89  73 /  70  20  40  20
Gainesville     76  70  87  72 / 100  50  30  40
Macon           85  72  90  73 /  70  30  30  20
Rome            80  70  90  72 /  90  20  30  30
Peachtree City  80  69  89  72 /  90  20  30  20
Vidalia         87  75  88  75 /  60  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for the following
zones: Banks...Barrow...Bartow...Bibb...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Greene...Gwinnett...Hall...Haralson...Harris...Heard...Henry...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison...
Marion...Meriwether...Monroe...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Towns...
Troup...Union...Upson...Walker...Walton...Webster...White...
Whitfield.

Wind Advisory until 5 PM EDT this afternoon for the following
zones: Bibb...Butts...Chattahoochee...Clarke...Clayton...
Coweta...Crawford...Crisp...Dooly...Fayette...Greene...Harris...
Henry...Houston...Jasper...Jones...Lamar...Macon...Madison...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Putnam...Rockdale...
Schley...Spalding...Stewart...Sumter...Talbot...Taylor...Troup...
Upson...Walton...Webster.

Tornado Watch until 1 PM EDT this afternoon for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Clarke...Clayton...Cobb...Coweta...Crawford...DeKalb...Dodge...
Fayette...Forsyth...Glascock...Greene...Gwinnett...Hall...
Hancock...Henry...Houston...Jackson...Jasper...Johnson...Jones...
Lamar...Laurens...Madison...Meriwether...Monroe...Morgan...
Newton...North Fulton...Oconee...Oglethorpe...Peach...Pike...
Pulaski...Putnam...Rockdale...South Fulton...Spalding...
Taliaferro...Twiggs...Upson...Walton...Warren...Washington...
Wilkes...Wilkinson.

&&

SHORT TERM...Lusk
LONG TERM....41
AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
546 AM EDT Tue Aug 17 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
546 AM EDT Tue Aug 17 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Depression Fred will move north across the forecast area
today accompanied by widespread showers and thunderstorms. Heavy
rain with possible flooding and gusty winds will be the main
threats across the area...with also a few tornadoes possible
mainly central Georgia. A Flash Flood Watch remains in effect for
much of the area through Wednesday morning. A wind advisory
remains in effect for much of central Georgia through today. Also
a Tornado Watch is in effect for much of central Georgia until
early afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Expect mostly afternoon and evening showers and thunderstorms
through the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Aug 17, 6:35 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 AM EDT Tue Aug 17 2021

GAZ074-084-097-171100-
Wilkinson GA-Washington GA-Laurens GA-
635 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
LAURENS, EASTERN WILKINSON AND SOUTHWESTERN WASHINGTON COUNTIES
THROUGH 700 AM EDT...

At 635 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Chappells Mill, or 11
miles northwest of Dublin...moving north at 40 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Oconee, Chappells Mill and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

LAT...LON 3257 8305 3257 8315 3285 8318 3296 8304
      3286 8293
TIME...MOT...LOC 1035Z 189DEG 35KT 3262 8309

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 6:54 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
654 AM EDT Tue Aug 17 2021

GAZ073-074-084-171130-
Wilkinson GA-Washington GA-Baldwin GA-
654 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WILKINSON, SOUTHEASTERN BALDWIN AND WEST CENTRAL WASHINGTON COUNTIES
THROUGH 730 AM EDT...

At 654 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Toomsboro, or near
Irwinton...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Toomsboro and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

LAT...LON 3272 8303 3272 8311 3298 8318 3306 8308
      3298 8297
TIME...MOT...LOC 1054Z 178DEG 22KT 3277 8307

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 6:55 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EDT Tue Aug 17 2021

GAZ097-171130-
Laurens GA-
655 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LAURENS COUNTY THROUGH 730 AM EDT...

At 655 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Rentz, or 7 miles
southwest of Dublin...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Dublin, East Dublin and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3240 8292 3241 8302 3266 8302 3270 8291
      3262 8279
TIME...MOT...LOC 1055Z 192DEG 27KT 3244 8296

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 7:06 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 AM EDT Tue Aug 17 2021

GAZ060-171130-
Putnam GA-
706 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN PUTNAM
COUNTY THROUGH 730 AM EDT...

At 705 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Resseaus Crossroads, or
6 miles south of Eatonton...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Eatonton, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Harmony, Resseaus Crossroads, Warfield and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
north central Georgia.

LAT...LON 3321 8336 3319 8347 3342 8354 3343 8353
      3348 8332 3348 8331
TIME...MOT...LOC 1105Z 172DEG 26KT 3324 8341

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 7:16 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 AM EDT Tue Aug 17 2021

GAZ074-085-097-171145-
Washington GA-Johnson GA-Laurens GA-
716 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LAURENS, SOUTH CENTRAL WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES
THROUGH 745 AM EDT...

At 716 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Tuckers Crossroad, or 8
miles north of Dublin...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Oconee and Tuckers Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

LAT...LON 3262 8288 3263 8296 3271 8296 3271 8295
      3275 8294 3276 8296 3280 8295 3282 8297
      3283 8297 3290 8289 3282 8280
TIME...MOT...LOC 1116Z 185DEG 21KT 3266 8291

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 7:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 AM EDT Tue Aug 17 2021

GAZ061-073-171200-
Baldwin GA-Hancock GA-
729 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BALDWIN
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 800 AM EDT...

At 729 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Scottsboro, or 7 miles
southeast of Milledgeville...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Milledgeville, Devereux, Beulah and Underwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

LAT...LON 3299 8309 3299 8313 3300 8312 3301 8315
      3300 8315 3300 8316 3299 8317 3317 8323
      3326 8314 3318 8301
TIME...MOT...LOC 1129Z 181DEG 22KT 3302 8313

MAX HAIL SIZE...
MAX WIND GUST...

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 12:53 AM EDTSpecial Weather StatementFFCChattahoochee7 min
Aug 17, 12:54 AM EDTSpecial Weather StatementFFCChattahoochee21 min
Aug 17, 1:18 AM EDTSpecial Weather StatementFFCMuscogee27 min
Aug 17, 2:49 AM EDTTornado WarningFFCTaylor26 min
Aug 17, 3:01 AM EDTSpecial Weather StatementFFCTaylor29 min
Aug 17, 3:04 AM EDTSpecial Weather StatementFFCDodge26 min
Aug 17, 3:10 AM EDTTornado WarningFFCMacon, Taylor23 min
Aug 17, 3:25 AM EDTSpecial Weather StatementFFCDodge35 min
Aug 17, 3:39 AM EDTSpecial Weather StatementFFCUpson36 min
Aug 17, 4:05 AM EDTSpecial Weather StatementFFCUpson25 min
Aug 17, 4:21 AM EDTSpecial Weather StatementFFCBibb24 min
Aug 17, 4:38 AM EDTSpecial Weather StatementFFCCoweta37 min
Aug 17, 4:39 AM EDTTornado WarningFFCCoweta, Heard, Meriwether, Troup14 min
Aug 17, 4:42 AM EDTSpecial Weather StatementFFCHouston33 min
Aug 17, 4:47 AM EDTSpecial Weather StatementFFCCoweta28 min
Aug 17, 5:04 AM EDTSpecial Weather StatementFFCBibb26 min
Aug 17, 5:06 AM EDTTornado WarningFFCBibb, Houston24 min
Aug 17, 5:25 AM EDTSpecial Weather StatementFFCJasper35 min
Aug 17, 5:40 AM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 17, 5:42 AM EDTSpecial Weather StatementFFCDodge33 min
Aug 17, 5:48 AM EDTTornado WarningFFCTwiggs, Wilkinson16 min
Aug 17, 6:17 AM EDTSpecial Weather StatementFFCGreene28 min
Aug 17, 6:18 AM EDTTornado WarningFFCGreene, Morgan, Oconee20 min
Aug 17, 6:26 AM EDTTornado WarningFFCBaldwin, Jones, Wilkinson17 min
Aug 17, 6:35 AM EDTSpecial Weather StatementFFCWilkinson25 min
Aug 17, 6:54 AM EDTSpecial Weather StatementFFCWilkinson36 min
Aug 17, 6:55 AM EDTSpecial Weather StatementFFCLaurens35 min
Aug 17, 7:06 AM EDTSpecial Weather StatementFFCPutnam24 min
Aug 17, 7:16 AM EDTSpecial Weather StatementFFCJohnson29 min
Aug 17, 7:19 AM EDTTornado WarningFFCJohnson, Laurens, Washington26 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCJones25 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCMorgan25 min
Aug 17, 7:58 AM EDTSpecial Weather StatementFFCClarke32 min
Aug 17, 8:04 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:06 AM EDTSpecial Weather StatementFFCHancock24 min
Aug 17, 8:09 AM EDTSpecial Weather StatementFFCWashington36 min
Aug 17, 8:14 AM EDTSpecial Weather StatementFFCOconee31 min
Aug 17, 8:22 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:24 AM EDTTornado WarningFFCMorgan, Oconee, Walton19 min
Aug 17, 8:31 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
Aug 17, 8:40 AM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more6 hr
Aug 17, 8:48 AM EDTSpecial Weather StatementFFCWashington27 min
Aug 17, 8:56 AM EDTSpecial Weather StatementFFCWarren34 min
Aug 17, 9:26 AM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Aug 17, 9:35 AM EDTSpecial Weather StatementFFCWilkes25 min
Aug 17, 9:38 AM EDTRiver Flood WarningFFCForsyth, Fulton8 hr
Aug 17, 9:41 AM EDTSpecial Weather StatementFFCGlascock34 min
Aug 17, 9:58 AM EDTSpecial Weather StatementFFCBanks32 min
Aug 17, 10:18 AM EDTSpecial Weather StatementFFCBanks27 min
Aug 17, 10:19 AM EDTSpecial Weather StatementFFCElbert11 min
Aug 17, 10:26 AM EDTTornado WarningFFCBanks30 min
Aug 17, 10:32 AM EDTFlash Flood WarningFFCBanks, Hall, Jackson, Madison5 hr
Aug 17, 10:33 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Aug 17, 10:57 AM EDTRiver Flood WarningFFCDeKalb2 hr
Aug 17, 11:09 AM EDTSpecial Weather StatementFFCWhite36 min
Aug 17, 11:25 AM EDTSpecial Weather StatementFFCWhite20 min
Aug 17, 11:29 AM EDTSpecial Weather StatementFFCUnion31 min
Aug 17, 12:00 PM EDTRiver Flood WarningFFCBanks9 hr
Aug 17, 12:15 PM EDTFlash Flood WarningFFCHall, Lumpkin, Towns, Union, White6 hr
Aug 17, 12:21 PM EDTRiver Flood WarningFFCWhite7 hr
Aug 17, 1:00 PM EDTRiver Flood WarningFFCTowns9 hr
Aug 17, 2:46 PM EDTRiver Flood WarningFFCTowns21 hr
Aug 17, 3:18 PM EDTRiver Flood WarningFFCPolk5 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.